# SDR 2005UALA00286

- Difficulty date: March 31, 2005
- Submitted: April 19, 2005
- Operation: Air carrier
- Aircraft: N308UA
- Make and model: Boeing 737322
- Aircraft serial: 23669
- Aircraft time: 51,781 hours, 30,561 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN CREASE BEAM RBL 57, WL 208.1 CORRODED IN NUMEROUS LOCATIONS FROM STA 947.5 TO STA 990.  REPLACED CREASE BEAM.
